# SDR FDEA202112263141

- Difficulty date: December 26, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28882
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING # 11 SLAT TRACK LOWER CUTOUT FOUND CRACKED AT INBOARD SIDE XORS   623 AREA. RIGHT HAND WING # 11 SLAT TRACK LOWER CUTOUT AT INBOARD SIDE XORS 623 CRACKED   AREA REPAIR CARRIED OUT AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
